# SDR ASAA0310109

- Difficulty date: March 6, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 65548426
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND VERTICAL STABILIZER SKATE ANGLE AT BS 1016-1056, RIGHT BUTTOCK LINE 12 CHAFED.  REMOVED AND REPLACED SKATE ANGLE PER SRM.  (M)
